Couldn't find what you looking for?

TRY OUR SEARCH!

Every woman is different, but some side effects are similar. The benefits of getting the Depo shot for me was that it was a guarantee I wouldn't get pregnant, supposedly no periods, and I didn't have to remember to take a pill.  This was great, but the side effects overpowered me.  I have been on the shot for 2 years now (began March 2010). I just decided this month (March 2012) to go off. Here's what I experienced.  With the 1st shot, I remember spotting non stop for the entire 3 months. By the 2nd shot for roughly a year and 3 months, I remember spoting only during the 3 month of each shot cycle....the entire month.  The past 4 months now I have not spotted at all really. Was it worth it?....No.  I have lost Libido.  You know the normal mood swings you receive during your period...well I feel that I experienced those throughout the entire time I've been on the shot. I had occured a skin pigmentation...which may or maynot be due to the shot, but I'm banking it is. I always feel stressed, depressed from time to time, fatigue, irritable. I haven't gained wait while on the shot (maybe I'm lucky).  I've simply stayed within 2-3 pounds of my normal weight.  This is my first week off the shot, and so far so good with no signs that have been posted thus far about stopping depo.  I read that its best to stop depo after 2 years of use. Therefore, we'll see how long it takes before my body is back to its normal state.  I fear that the random spotting will continue to occur(not that I have spotted since stopping...but I'm expecting to), and possibly trouble with getting pregnant in future. I plan to try some of the detoxing regim's I've looked up (tumeric and brown sugar tea) for 6 months.  We'll see how this works.

Loading...

Go see your gynocologist.
Reply

Loading...